# SDR CA960408504

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Stage 8 Compresr
- Part time: 37,905 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN)AFTER TAKEOFF, LEFT ENGINE OVER TEMPERATURE, SHUTDOWN, RETURN TO LAND. BOROSCOPE INSPECTION REVEALED STAGE 8 COMPRESSOR BLADE FAILED. SINCE THE ENGINE OPERATED 3800 HOURS SINCE REFURBISHMENT, THE PREMATURE BLADE FAILURE IS BEING DISCUSSED WITH MANUFACTURER.
